# SDR QXEA2013022800453

- Difficulty date: February 28, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11 HAS AREAS OF CORROSION. BLENDED SEVERAL AREAS OF CORROSION MECHANICALLY MEASURED CLAWS AND FOUND SEAT TRACK 11 TO BE OUT OF LIMITS IAW SRM 53-20-49-02-02, REV 12.  REMOVED SEAT TRACK NR 11 IAW SRM 51-41-00-00-01, 51-40-15-02-01 AND 51-42-05-02-01 REV 12.  DISPLACED DRAIN CURTAIN FROM FR 49.5 TO FR 116 TO F.O.M. IAW SRM 51-42-05-02-01, REV 12.  DISPLACED DRIP TRAY FROM FR 49.5 TO FR 388 TO F.O.M. IAW SRM 51-41-00-00-01, REV 12.  MATCH DRILLED SEAT TRACK 11 IAW SRM 51-40-07-02-01, REV 12.  OK TO INSTALL SEAT TRACK.  INSTALLED SEAT TRACK IAW SRM 51-42-09-02-01, REV 12, SRM 51-40-15-02-01 REV 12, AND AMM 20-10-01-430-801, REV 40.  REINSTALLED DRAIN CURTAIN IAW SRM 51-42-05-02-01, REV 12.  REINSTALLED DISPLACED DRIP TRAY IAW SRM REV 12 51-41-05-00-01.
